Amphetamine-related ischemic colitis causing gastrointestinal bleeding
作者: Ragesh PanikkathDeepa Panikkath
作者单位: 1From the Department of Internal Medicine, Texas Tech University Health Sciences Center School of Medicine, Lubbock, Texas.
刊名: Baylor University Medical Center Proceedings, 2016, Vol.29 (3), pp.325-326
来源数据库: Baylor University Medical Center Proceedings
英文摘要: A 43-year-old woman presented with acute lower intestinal bleeding requiring blood transfusion. Multiple initial investigations did not reveal the cause of the bleeding. Colonoscopy performed 2 days later showed features suggestive of ischemic colitis. On detailed history, the patient admitted to using amphetamines, and her urine drug screen was positive for them. She was managed conservatively and advised not to use amphetamines again. She did not have any recurrence on 2-year follow-up.
全文获取路径:
分享到:

×
关键词翻译
关键词翻译
  • colitis 大肠炎
  • ischemic 福尔克曼氏麻痹
  • related 有关的
  • bleeding 模糊不清